Alert archive / South Dakota / Flash Flood Warnings in 2008
Flash Flood Warning 10, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this flash flood warning at Jun 5, 2008, 3:40 PM CDT for 5 counties in South Dakota. It was in force for 4 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 3:40 PM CDT (20:40 UTC)
- Expired
- Jun 5, 2008, 7:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bon Homme County, SD, Charles Mix County, SD, Douglas County, SD, Gregory County, SD, Hutchinson County, SD
The radar
The Sioux Falls radar (KFSD), 153 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 5:02 PM CDT | FLASH FLOOD | 3 Se Burke, SD | 1.55 INCHES OF RAIN IN 20 MINUTES |
| Jun 5, 5:09 PM CDT | FLASH FLOOD | 8 Ssw Herrick, SD | 1.75 INCHES OF RAIN IN 30 MINUTES |
| Jun 5, 6:20 PM CDT | FLASH FLOOD | 4 Ssw Delmont, SD | OVERLAND FLOODING...CREEK OUT OF BANKS |
| Jun 5, 6:20 PM CDT | FLASH FLOOD | Corsica, SD | STREET FLOODING IN CORSICA |
| Jun 5, 6:44 PM CDT | FLASH FLOOD | 11 Ese Lake Andes, SD | 1/2 MILE SOUTH OF HIGHWAY 50 AND 281 JUNCTION WATER OVER THE ROAD |
| Jun 5, 6:44 PM CDT | FLASH FLOOD | 1 E Delmont, SD | WATER OVER THE ROAD |
| Jun 5, 6:44 PM CDT | FLASH FLOOD | 4 E Wagner, SD | 4 MILES EAST OF WAGNER...SD HIGHWAY 46...4 FEET OF WATER OVER THE ROAD |
| Jun 5, 6:44 PM CDT | FLASH FLOOD | 6 N Delmont, SD | 6 MILES NORTH OF DELMONT...OR 3 MILES SOUTH OF INTERSECTION OF SD HIGHWAY 44 AND 402ND AVENUE...6 FEET OF WATER OVER BRIDGE |
| Jun 5, 7:44 PM CDT | FLASH FLOOD | 1 E Wagner, SD | CHOTEAU CREEK OVER BANKS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 82 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KFSD 052044
FFWFSD
SDC009-023-043-053-067-060045-
/O.NEW.KFSD.FF.W.0010.080605T2040Z-080606T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
340 PM CDT THU JUN 5 2008
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHARLES MIX COUNTY IN SOUTH CENTRAL SOUTH DAKOTA
GREGORY COUNTY IN SOUTH CENTRAL SOUTH DAKOTA
WESTERN BON HOMME COUNTY IN SOUTHEAST SOUTH DAKOTA
DOUGLAS COUNTY IN SOUTHEAST SOUTH DAKOTA
EXTREME SOUTHWESTERN HUTCHINSON COUNTY IN SOUTHEAST SOUTH DAKOTA
* UNTIL 745 PM CDT
* AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING FROM THUNDERSTORMS
SOUTH THE WARNED AREA. THESE STORMS WILL BE MOVING THROUGH THESE
AREAS BETWEEN 4 AND 6 PM...PRODUCING AN ADDITIONAL 1 INCH OR MORE
OF RAIN.
THESE NEW RAINS WILL BE FALLING ON AREAS THAT ARE ALREADY SATURATED
FROM RAINS LAST NIGHT AND EARLIER TODAY. RUNOFF FROM THESE
ADDITIONAL RAINS WILL LEAD TO RAPID RISES ON AREA CREEKS AND
STREAMS...AND STREET FLOODING IN ANY URBANIZED AREAS IS ALSO LIKELY
UNDER THE MORE INTENSE THUNDERSTORMS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4350 9953 4348 9809 4289 9806 4289 9783
4286 9783 4278 9793 4276 9803 4283 9815
4293 9845 4299 9851 4299 9954
TIME...MOT...LOC 2040Z 328DEG 0KT 4288 9962 4213 9877
$$
MG2 follow-up statements
000
WGUS73 KFSD 060001
FFSFSD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
700 PM CDT THU JUN 5 2008
SDC009-023-043-053-067-060045-
/O.CON.KFSD.FF.W.0010.000000T0000Z-080606T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREGORY SD-CHARLES MIX SD-DOUGLAS SD-HUTCHINSON SD-BON HOMME SD-
700 PM CDT THU JUN 5 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
WESTERN BON HOMME...WESTERN HUTCHINSON...DOUGLAS...CHARLES MIX AND
GREGORY COUNTIES...
AT 700 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS HAS ADVISED THAT NO
TRAVEL IS ADVISED IN CHARLES MIX COUNTY DUE TO NUMEROUS COUNTY AND
TOWNSHIP ROADS BEING FLOODED.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND NORTHEAST NEBRASKA AND
SOUTHEASTERN SOUTH DAKOTA.
LAT...LON 4350 9953 4348 9809 4289 9806 4289 9783
4286 9783 4278 9793 4276 9803 4283 9815
4293 9845 4299 9851 4299 9954
TIME...MOT...LOC 0000Z 180DEG 0KT 4288 9962 4213 9877
$$
MG000
WGUS73 KFSD 060041
FFSFSD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
741 PM CDT THU JUN 5 2008
SDC009-023-043-053-067-060051-
/O.EXP.KFSD.FF.W.0010.000000T0000Z-080606T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREGORY SD-CHARLES MIX SD-DOUGLAS SD-HUTCHINSON SD-BON HOMME SD-
741 PM CDT THU JUN 5 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 745 PM CDT FOR WESTERN BON
HOMME...WESTERN HUTCHINSON...DOUGLAS...CHARLES MIX AND GREGORY
COUNTIES...
THIS FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING
IN EFFECT THROUGH 730 AM FRIDAY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND NORTHEAST NEBRASKA AND
SOUTHEASTERN SOUTH DAKOTA.
LAT...LON 4350 9953 4348 9809 4289 9806 4289 9783
4286 9783 4278 9793 4276 9803 4283 9815
4293 9845 4299 9851 4299 9954
TIME...MOT...LOC 0041Z 180DEG 0KT 4288 9962 4213 9877
$$
MGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 3:25 PM CDT, 15 minutes earlier.
Area forecast discussion, Jun 5, 3:25 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 325 PM CDT THU JUN 5 2008 .DISCUSSION... INTERESTING SET UP TODAY WITH 987 MB SURFACE LOW JUST TO THE EAST OF HILL CITY KANSAS. STRONGLY SHEARED ENVIRONMENT WITH STRONG UPPER LEVEL WAVE MOVING OUT OF THE FOUR CORNERS REGIONS INTO THE WESTERN PLAINS LATE THIS AFTERNOON. 12Z KTOP SOUNDING SHOWS STRONG CAP WITH +15 C AIR AT 700 MB. FURTHER TO THE NORTH AT KOAX...ATMOSPHERE APPEARS TO BE MUCH MORE WORKED OVER WITH THE WARM AIR ALOFT NOT NEARLY AS PROMINENT. STRONG SPEED AND DIRECTIONAL SHEAR NOTED ON BOTH SOUNDINGS. SEVERAL SURFACE BOUNDARIES ACROSS NEBRASKA BEGINNING TO WORK OFF TO THE NORTH. MAIN WARM FRONT IS SITUATED JUST TO THE NORTH OF THE KANSAS/NEBRASKA BORDER...WHILE A SECONDARY WARM FRONT IS SITUATED ACROSS NORTH CENTRAL NEBRASKA. CONVECTION HAS BEGUN TO DEVELOP ALONG THIS BOUNDARY OVER THE LAST HOUR...WHICH IS NOT CAPTURED BY THE MODELS WELL AT ALL. EFFECTS FROM THIS CONVECTION WILL LIKELY PLAY A ROLE IN HOW SEVERE WEATHER SCENARIO PLAYS OUT TODAY. HAVE GONE WITH THE IDEA THAT WARM FRONT WILL MAKE IT INTO SOUTHERN PORTIONS OF FORECAST AREA...EXTENDING FROM KYKN-KSPW. EXPECT THE MAIN SEVERE WEATHER THREAT TO BE ALONG AND SOUTH OF THIS BOUNDARY...WITH STORMS REMAINING ELEVATED TO THE NORTH. EXPECT GREATEST THREAT TO BE ACROSS NORTHWEST IOWA WHERE SKIES HAVE PARTIALLY CLEARED OUT ALLOWING ATMOSPHERE TO DESTABILIZE. AS LONG AS ATMOSPHERE IS ABLE TO DESTABILIZE SUFFICIENTLY THAT STORMS WILL NOT BE SHEARED APART...SHOULD SEE SURFACE BASED SUPERCELL STORMS REDEVELOP THIS AFTERNOON ACROSS NORTH CENTRAL NEBRASKA THAT CONGEAL WITH TIME INTO A SQUALLINE. WITH STRONG WINDS ALOFT...COULD SEE POTENTIAL FOR A SIGNIFICANT DAMAGING WIND EVENT ESPECIALLY ACROSS NORTHWEST IOWA LATE THIS AFTERNOON AS ELEVATED DRY PUNCH MOVES INTO CENTRAL NEBRASKA. 0-6 KM WINDS INDICATE STORM MOTION WOULD BE AROUND 190 AT 48 KNOTS...WHILE RIGHT MOVING SUPERCELLS WOULD MOVE AROUND 200 AT 45 KNOTS. WITH GROUND ALREADY SATURATED FROM RECENT RAINS AND 3/HR FLASH FLOOD GUIDANCE VARYING FROM 0.6 TO 3.0 INCHES ACROSS MUCH OF THE AREA...ELECTED TO ISSUE A FLASH FLOOD WATCH FROM 18Z TO 06Z TONIGHT. UPPER LEVEL LOW WRAPS UP AND MOVES NORTH ON FRIDAY AND A FEW SHOWERS WILL BE LIKELY NORTH OF INTERSTATE 90 ION THE MORNING. SOUTHWEST WINDS WILL INCREASE AND CLOUDS WILL DECREASE SOME THROUGHOUT THE AFTERNOON...SO OTHER THAN BREEZY...IT SHOULD BE A MILD BUT SLIGHTLY BELOW NORMAL DAY. BY SATURDAY...STRONG JET STREAK OVER THE NORTHERN PLAINS SHOULD SET UP A DECENT RIGHT REAR QUAD AND HELP SUPPORT AN INCOMING MID LEVEL FRONT. WILL CONTINUE MID TO HIGH RANGE POPS THROUGH THE PERIOD. IN THE LATTER PERIODS(MON-THU)...AN ACTIVE PATTERN LOOKS TO CONTINUE THROUGH NEXT WEEK AS A MEAN TROF REMAINS OVER THE WESTERN UNITED STATES. RIGHT NOW...MONDAY NIGHT INTO TUESDAY MORNING LOOKS LIKE THE BEST SHOT FOR ADDITIONAL HEAVY RAIN AND SEVERE WEATHER CHANCES. SO OVERALL...OFF AND ON CHANCE FOR PRECIPITATION AND TEMPERATURES LIKELY BELOW NORMAL. && .AVIATION... SCATTERED THUNDERSTORMS WILL MOVE NORTH ALONG AND WEST OF THE JAMES RIVER THIS MORNING. A SECOND ROUND OF THUNDERSTORMS WILL DEVELOP ACROSS NORTH CENTRAL NEBRASKA THIS AFTERNOON. SOME OF THESE STORMS WILL LIKELY BE SEVERE THIS AFTERNOON PRODUCING HAIL AND ISOLATED TORNADOES BEFORE EVOLVING INTO A DAMAGING WIND EVENT. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && BT/08
Hazardous weather outlook, Jun 5, 1:45 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE SIOUX FALLS SD 145 PM CDT THU JUN 05 2008 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-061200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1132 AM CDT THU JUN 05 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SCATTERED ELEVATED THUNDERSTORMS ARE EXPECTED TO MOVE NORTHEAST ACROSS THE REGION THIS MORNING. THE MAIN THREATS FOR THESE STORMS WILL STRONG DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE OF GOLF BALLS. STORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON ACROSS NORTH CENTRAL NEBRASKA AND MOVE INTO THE AREA. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG TORNADOES...ESPECIALLY SOUTH OF A YANKTON SOUTH DAKOTA TO SPENCER IOWA LINE. THESE STORMS WILL GRADUALLY COMBINE INTO A SQUALLINE PRODUCING A SIGNIFICANT WIND EVENT ACROSS NORTHWEST IOWA. HAIL TO THE SIZE OF BASEBALLS WILL ALSO BE POSSIBLE WITH THE STRONGEST STORMS. FLOODING... THE LITTLE SIOUX RIVER FROM AROUND SPENCER TO LINN GROVE IS EXPECTED TO CREST AT OR JUST SLIGHTLY ABOVE FLOOD STAGE BY LATE THIS WEEK. MINOR TO MODERATE FLOODING IS EXPECTED ALONG PORTIONS OF THE VERMILLION RIVER THE NEXT FEW DAY. RAINS FROM THUNDERSTORMS ARE EXPECTED OVER THE NEXT FEW DAYS...WHICH COULD BE CAUSE FOR CONTINUED OR ADDITIONAL FLOODING. THUNDERSTORMS SHOULD CAUSE LOCALLY VERY HEAVY RAINS LATE THIS AFTERNOON AND EVENING...PRODUCING 1 TO 3 INCHES RAINFALL. THIS COULD CREATE SOME LOCALIZED FLASH FLOODING ISSUES AS WELL AS INCREASE THE THREAT OF ADDITIONAL FLOODING ON CREEKS...STREAMS AND RIVERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THROUGH TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 5, 2:38 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
238 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL 3 W LARCHWOOD 43.46N 96.50W
06/05/2008 E0.75 INCH LYON IA TRAINED SPOTTER
&&
JSHEEHANLocal storm report, Jun 5, 2:49 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
249 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD WINDOM 43.87N 95.12W
06/05/2008 COTTONWOOD MN LAW ENFORCEMENT
STREET FLOODING IN WINDOM
&&
JSHEEHANLocal storm report, Jun 5, 3:01 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
301 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM FLASH FLOOD TEA 43.45N 96.84W
06/05/2008 LINCOLN SD TRAINED SPOTTER
STREET FLOODING IN TEA
&&
JSHEEHANLocal storm report, Jun 5, 3:09 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
309 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL 1 W MASKELL 42.69N 97.00W
06/05/2008 M1.25 INCH DIXON NE TRAINED SPOTTER
&&
JSHEEHANLocal storm report, Jun 5, 3:12 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
312 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND GST 1 W GEORGE 43.34N 96.02W
06/05/2008 E60 MPH LYON IA TRAINED SPOTTER
SOME TREE BRANCHES DOWN
&&
JSHEEHANLocal storm report, Jun 5, 3:28 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
328 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 1 NNW GRANVILLE 43.00N 95.88W
06/05/2008 E0.75 INCH SIOUX IA TRAINED SPOTTER
&&
JSHEEHANThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:33 PM CDT | Severe Thunderstorm Warning | FSD | Moody | 29 min |
| Jun 5, 10:35 AM CDT | Flash Flood Watch | FSD | Aurora, Beadle, Bon Homme, Brookings, Brule, Charles Mix and 18 more | 11 hr |
| Jun 5, 10:38 AM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Gregory | 37 min |
| Jun 5, 10:52 AM CDT | Severe Thunderstorm Warning | FSD | Charles Mix | 23 min |
| Jun 5, 11:01 AM CDT | River Flood Warning | FSD | Hutchinson, Yankton | 10 days |
| Jun 5, 11:01 AM CDT | River Flood Warning | FSD | Davison | 23 hr |
| Jun 5, 11:10 AM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix, Douglas, Hutchinson | 35 min |
| Jun 5, 11:30 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Yankton | 30 min |
| Jun 5, 11:38 AM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Davison, Douglas, Hanson, Hutchinson | 52 min |
| Jun 5, 11:44 AM CDT | Flash Flood Warning | FSD | Bon Homme, Davison, Hanson, Hutchinson, McCook, Turner and 1 more | 5 hr |
| Jun 5, 12:14 PM CDT | Severe Thunderstorm Warning | FSD | Hutchinson, McCook, Turner | 31 min |
| Jun 5, 12:18 PM CDT | Flash Flood Warning | FSD | Clay, Lincoln, McCook, Minnehaha, Turner, Union and 1 more | 6 hr |
| Jun 5, 12:26 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Union | 34 min |
| Jun 5, 12:45 PM CDT | Severe Thunderstorm Warning | FSD | Lake, McCook, Miner | 30 min |
| Jun 5, 12:56 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln | 49 min |
| Jun 5, 12:59 PM CDT | Severe Thunderstorm Warning | FSD | Clay | 31 min |
| Jun 5, 3:16 PM CDT | Flash Flood Warning | FSD | Minnehaha, Moody | 3 hr |
| Jun 5, 3:57 PM CDT | Severe Thunderstorm Warning | FSD | Gregory | 48 min |
| Jun 5, 4:15 PM CDT | Flash Flood Warning | FSD | Brule, Jerauld | 3 hr |
| Jun 5, 4:42 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Gregory | 48 min |
| Jun 5, 5:23 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Douglas, Hutchinson | 37 min |
| Jun 5, 5:41 PM CDT | Flash Flood Warning | FSD | Aurora, Davison, Jerauld, Sanborn | 119 min |
| Jun 5, 5:53 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Douglas, Hanson, Hutchinson, Sanborn | 52 min |
| Jun 5, 5:54 PM CDT | Flash Flood Warning | FSD | Hanson, Hutchinson, McCook, Miner, Sanborn | 105 min |
| Jun 5, 6:32 PM CDT | Severe Thunderstorm Warning | FSD | Hanson, Hutchinson, McCook | 43 min |
| Jun 5, 6:49 PM CDT | Flash Flood Warning | FSD | Bon Homme, Yankton | 50 min |
Nearby
Flash Flood Warnings in South Dakota, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.